# SDR WX0A2025021732317

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 53,248 hours, 34,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: L21442
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 DOOR SLIDE INADVERTENTLY DEPLOYED. / REMOVED AND REPLACED R1 DOOR SLIDE PER AMM 25-62-44-000-803-A AND 25-62-44-400-802-A, OPS CHECK GOOD."
